# SDR AALA202203253816

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737-8
- Aircraft serial: 31147
- Aircraft time: 29,035 hours, 12,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT, RIGHT HAND SIDE BIN 16, INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-03. OPERATIONAL CHECK GOOD.
